# SDR FDEA201103251172

- Difficulty date: March 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: A53812218
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AT FR 41/ STR 42 REAR FACE ATTACH ANGLE, EVIDENCE OF CRACK COMING FROM THE TOP FASTENER ON WEB. ON FURTHER INSP AND DUE TO NO SRM LIMITS A REPLACEMENT OF THE WEB WAS ACTIONED.  REPLACEMENT WEB FABRICATED IAW DRAWING A53812218 AND SRM 51-70-12, WEB INSTALLED IAW 51-40-21 AND DRAWING A53812215.
